# SDR HALA2018042300180

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,913 hours, 10,939 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A SPOILERS CAUTION ILLUMINATED INFLIGHT.   PILOT REPORTED MESSAGE CAME ON DURING DESCENT, ONCE SPOILERS WERE ARMED. PERFORMED FIM 27-09 FAULT 803. STEP 62. NO FAULTS. PERFORMED FIM 27-09 FAULT 808 SCM BITE. FOUND NO ACTIVE FAULTS. PERFORMED AUTO SPEED BRAKE OPS TEST. ALL TEST PASS. NO FURTHER FAULTS NOTED. OK FOR FURTHER SERVICE.
